# SDR UIEA2019052804330

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,963 hours, 22,921 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Exhaust Valve
- Part number: 3209953
- Part serial: 064
- Condition: Faulty
- Location: E&&E  Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOGBOOK PAGE 1058162 ITEM #M8- AFTER L ENG SHUT DOWN FWD EQUIPMENT VALVE EICAS MESSAGE. ( REMOVED AND REPLACED OVERBOARD EXHAUST VALVE IAW AMM 21-58-05. PERFORMED SATISFACTORY OPERATIONAL CHECK OF OVERBOARD EXHAUST VALVE IAW AMM 21-58-05.  )
